Volume 14, Issue 2 (7-2017)                   jor 2017, 14(2): 95-109 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akbari Z. A Conic Trust Region Method for Locally Lipschitz Optimization Problems. jor. 2017; 14 (2) :95-109
URL: http://jamlu.liau.ac.ir/article-1-1386-en.html
Department of Mathematical Sciences, University of Mazandaran, Babolsar
Abstract:   (3429 Views)

In this paper, we present a trust region method for unconstrained optimization problems with locally Lipschitz functions. For this idea, at first, a smoothing conic model sub-problem is introduced for the objective function, by the approximation of steepest descent method. Next, for solving the conic sub-problem, we presented the modified convenient curvilinear search method and equipped it with Armijo condition such that in each repetition, the objective function is sufficiently reduced. Then, the convergence property of this method is proved. Finally, the presented method is implemented in MATLAB environment, and numerical results are compared with the non-smooth trust region method

Full-Text [PDF 1207 kb]   (1309 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/10/29 | Accepted: 2017/04/7 | Published: 2017/08/21

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.